# SDR UIEA2017080101400

- Difficulty date: July 31, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,716 hours, 9,460 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS MESSAGE AT FL.390 ACCOMPLISHED QRH PROCEDURE.  PERFORMED BITE ON LEFT PACK CONTROLLER, FAULTED THE RAM INLET ACTUATOR.  INSPECTED CLEARED AND RESEATED THE CONNECTOR.   PERFORMED BITE NO FAULTS NOTED IAW FIM 21-51- F/T 803.
